# SDR CALA2013082290654

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 48,993 hours, 5,915 cycles
- Engine: Pwa PW40903
- System (JASC): 4970 · APU Indicating System
- Part: Status Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE RECEIVED.
